I have been taking the birth control low-ogestrel for 3 months. After completing two full cycles (including the placebo pills) I took the third cycle of active pills and decided to skip the placebo pills and go straight to the fourth cycle of active pills without a single pill-free day due to the fact that I will be seeing my boyfriend in the week during which my period was scheduled to occur (the placebo week of my third cycle of pills). I have never missed a pill and take my prescription at the same time every day. However, I am experiencing some light spotting and bleeding despite taking my daily pills. I was wondering if this spotting/bleeding means that the effectiveness of the pill is in any way diminished and if I should use a backup form of birth control, or if in fact this bleeding is arbitrary and is merely my body adjusting to the change in schedule of pills. Basically, I would like to know if this spotting is equivalent to ovulation or if it is something else... Thank! :-)